# SDR HALA0700328

- Difficulty date: August 7, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 63,080 hours, 29,794 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Receiver
- Part number: 6224542103
- Part serial: 2246
- Condition: Intermittent
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CAPT "RA" FLAG IN VIEW INTERMITTENTLY.  "NO LAND 3" ON AUTOLAND STATUS.  RED CONFIGURATION AND MASTER WARNING ON DESCENT.  REPLACED CAPTS R/A T/R.  GND CHECK OK PER M/M 34-33-01-004-001 TEST 30 OK LMP REMAINS IN LAND 3.
